Can Birth Control Make Tinnitus Worse?

Discussion in 'Support' started by Rina, May 20, 2015.

tinnitus forum
    1. Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      Hello... I've had T for 3 months now and I need to go on birth control to control my pcos condition... Can birth control because of the hormones make T worse? Any experiences????
       
    2. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      What's the medication called?
       
    3. Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      @Danny Boy it is called levonorgestrel and ethinyl estradiol tablets
       
    4. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      Looked online and I can't find anything with it related to tinnitus.
       
    5. Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      Me neither! Thanks!!!
       
    6. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      No problem! Hopefully it's ok.
       
    7. kaycee
      Doubtful

      kaycee Member

      Tinnitus Since:
      11/2014
      I've been taking that since 2009. No issues. Levora
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.